# SDR SWIA202505140008

- Difficulty date: May 8, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N286SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000752
- Aircraft time: 14,556 hours, 11,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/DENT AT FRAME 84 & BETWEEN STRG 19R & STRG 20R. DAMAGE NEEDS TO BE CUT OUT. (FILED CLOSED)PERMANENT REPARREPAIR OF  GOUGE/DENT AT FRAME 84 & BETWEEN STRG 19R & STRG 20R DONE IN REFERENCE TO REO ETD2025-170-920649 REV.: CRE INSPECT INSTRUCTIONS FROM TIME OF INCORPORATION OF THIE ETDEXTERNAL LFEC (LOW FREQUENCY EDDY CURRENTINSPECTION THRESHOLD:20000 FC OR 26600 FH WHICHEVER OCCURS FIRSTINSPECTION INTERVAL: 19400 FC OR 25802 FH WHICHEVER OCCURS FIRSTCURRENT TAT: 14556.40  CURRENT TAC: 11986NEXT INSPECTION DUE AT TAT: 41156.4  OR TAC: 31986   WHICHEVER OCCURS FIRST
